# SDR SWAA2023022405360

- Difficulty date: February 20, 2023
- Submitted: February 24, 2023
- Operation: Air carrier
- Aircraft: N8616C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36914
- Aircraft time: 32,333 hours, 14,941 cycles
- Engine: Cfmint CFM567B27E
- Engine time: 33,627 hours, 16,315 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM567B27E
- Part serial: 962671
- Condition: Surges
- Location: Zn 400 Nacelle/P
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO 1 ENGINE SURGE FL340 QRH COMPLIED W/ AND. ENGINE INDICATIONS ALL NORMAL AFTER CHECKLIST AND DESCENDING TO FL280<[01] C/W AMM 72-00-00-200-803-F00; STAGES 2-4 BLADES AND VANES BORESCOPE INSPECTION; NO ABNORMAL DAMAGE FOUND;[02] C/W AMM 72-00-00-200-804-F00; COMPRESSOR BLADES BORESCOPE INSPECTION. DAMAGE FOUND; PENDING REVIEW BY POWERPLANT ENGINEERING; TSR# 2023001392;[03] RAR #1 ENGINE AND LEAK AND OPS CHECK GOOD IAW MT 771-00-01.;[04] C/W R AND R OF #1 ENGINE PER MT 771-00-01;[05] CW
